View Single Post
Old 11-16-2006, 07:54 AM   #20
bookishmomma bookishmomma is offline
Senior Member
(female)
 
Join Date: Nov 2006
Posts: 292
bookishmomma HB User
Re: SOS.HypoT & extreme moods? HELP PLEASE..

Quote:
Originally Posted by peggatypawz
cor blimey ladies! - we are all having a right old time of it! - Least I know from your posts that it's the meds that are causing me to be a psycho lady from hell - putting it VERY politely !!! and added with the PMS, Corrrrr, my hubby has alot to put up with !, he deserves a medel ! - again, I have done this wrong, writing from memory, and at present I cant remember a thing you put, and I read only a few seconds ago !! Ohhhh !! Yep my dr is great, eventualy I got one who would test me, and found my levels were sky high. 30 years its taken, for a diagnosis, even though I was telling them that things were definately not right, !, so i wont say too much about the system here ! So, as I am still getting these mood swings, should i be getting my meds put up?. I keep thinking that as im not getting any signs that i'm on too much, and in fact still getting freezing cold even though its warm, hair falling out, speech probs when stressed, brain fog, signs of an underactive, - is this is the right thing to do? corr i hope you understand this?!!! better go!, Speak soon ! and thanx !
I would think that you shouldn't have that many sypmtoms if they had found your correct dose...have you had your blood tested lately? If I were you I would at least get that done so your doctor has a chance to do the right thing.